| Catalog Number |
383322 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd saf-t-intima w/prn bl 22ga x.75in leaked the following information was provided by the initial reporter: "1.Specific operational use: the department of spine and orthopaedic diseases to the child using the indwelling needle after puncture in the position of the hose, the blood has been from the occipital needle wing flow 2.Adverse event: bleeding from the occipital wing of the indwelling needle after puncture.3.Impact on the victim: caused the child to have a second puncture and bleeding.The family has opinions 4.Treatment measures taken and outcome: immediately removed and replaced with a new indwelling needle for puncture, reported to the medical engineering department ".
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 385102 and lot number 2089831.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.